MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false negative architect total b-hcg result on a patient.The following results were provided: (b)(6) 2024 sid (b)(6) = 2.02 / 99.34 / 179.96 / 191.26 miu/ml no impact to patient management was reported.
 
Event or Problem Description
The customer reported a false negative architect total b-hcg result on a patient.The following results were provided: on (b)(6) 2024, sid (b)(6) = 2.02 / 99.34 / 179.96 / 191.26 miu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Testing performed on the returned patient sample generated results of 186.95 and 181.41 miu/ml which is similar to the customers repeat results for the sample.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The ticket search determined that there is normal complaint activity for this lot number and there are no trends for the product related to patient results.The overall performance of architect total ss-hcg reagents in the field was reviewed using data gathered from customers worldwide.Review shows that the median patient result for the lot is within established limits and comparable with other lots in the field, confirming no systemic issue for the lot.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the architect total b-hcg lot# 65706ud00.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21026714
Report Number3005094123-2024-00669
Device Sequence Number9022826
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)250710(10)65706UD00
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2025
Device Catalogue Number07K78-25
Device Lot Number65706UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown